MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) model pcb00 did not advance completely out of the cartridge and iol was in patient right eye then removed.Procedure was completed using new lens of different model zcb00 but same diopter.There was no patient injury and patient is doing great post-op.No further information is available.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).
 
Additional Manufacturer Narrative
Additional information: device available for evaluation ¿ yes, returned to manufacturer on 8/28/2020.Device returned to manufacturer ¿ yes.Device evaluation: it was returned in a plastic bag.Plunger was in a fully advanced position and all the components were correctly engaged.There is no assembly error and /or defect observed related to manufacturing process.Visual inspection performed under microscope: lack of lubricant material residue was observed in the device.The lens returned out of the device and it looks in a good condition.No damaged/defect was identified in the product returned that may lead the reported conditions.The reported issues were not verified.Based in the analysis no product quality deficiency was identified.Manufacturing records review: the manufacturing records for the device were reviewed.There was no discrepancy and/or deviation found during the mrr (manufacturing record review).The product was manufactured and released according to specification.A search in complaint system revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10464025
Report Number2648035-2020-00647
Device Sequence Number14054442
Product Code HQL
UDI-Device Identifier05050474558243
UDI-Public(01)05050474558243(17)230306
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer09/03/2020
10/25/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date09/28/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Date Report Sent to FDA01/01/2005